Pacific Journal of Mathematics

Decomposition of sets of group elements.

W. B. Laffer and H. B. Mann

Article information

Source
Pacific J. Math., Volume 14, Number 2 (1964), 547-558.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034185

Mathematical Reviews number (MathSciNet)
MR0167524

Zentralblatt MATH identifier
0121.03202

Subjects
Primary: 20.30

Citation

Laffer, W. B.; Mann, H. B. Decomposition of sets of group elements. Pacific J. Math. 14 (1964), no. 2, 547--558. https://projecteuclid.org/euclid.pjm/1103034185


Export citation

References

  • [1] F. J. Dyson, A theorem on the densities of sets of integers, J. London Math. Soc. Vol. XX, 77 (1945), 8-14.
  • [2] T. A. Evans and H. B. Mann, On simple difference Sets, Sankhya : The Indian Journal of Statistics, Vol. 11, parts 3 and 4, (1951), 357-364.
  • [3] Marshall, Jr. Hall, A survey of difference sets, Proc. Amer. Math. Soc, 7 (1956), 975-986.
  • [4] Martin Kneser, Abschaetzung der asymptotischen Dichte von Summen mengen, Math. Zeitschrift Bd. 58 (1953), 459-484.
  • [5] H. B. Mann, A proof of the fundamentaltheorem on the density of sums of sets of positive integers, Ann. of Math., 43, No. 3, July, (1942), 523-527.
  • [6] H. B. Mann, On products of sets of group elements, Canadian J. Math., 4 (1952), 64-66.
  • [7] H. B. Mann, A refinementof the fundamentaltheorem on the density of the sum of two sets of integers, Pacific J. Math., 10 (1960), 909-915.